MAUDE Adverse Event Report: ARTHROCARE CORP. AMBIENT MEGAVAC 90; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. AMBIENT MEGAVAC 90; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number ASCA5001-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the arthrow and failed to work when plugged in to console during a shoulder procedure.The procedure was complete with vapr from depuy synthes.There was no significant delay or patient injuries.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation.We cannot determine if there is a relationship between the device and the incident because the product was not returned for evaluation.Visual inspection and functional testing could not be performed because the device in question was not returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.There are several factors that could contribute to the reported event such as not having sufficient saline in order to facilitate the formation of plasma, inadequate suction, or not having the wand or foot control connector fully inserted into the controller display.Factors unrelated to the manufacture or design of the device which could have contributed to the reported event is the controller or foot control which were not returned for evaluation.There were no indications during manufacturing record review that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
AMBIENT MEGAVAC 90
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key8194424
Report Number3006524618-2018-00665
Device Sequence Number2363693
Product Code GEI
UDI-Device Identifier00817470001761
UDI-Public00817470001761
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2020
Device Catalogue NumberASCA5001-01
Device Lot Number2008311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2018
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date12/24/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1